Sign in
Download Opera News App

Health

 

Health Living

 

Disease prevention and treatment

Any Ulcer Patient Is Not Supposed To Take These 3 Drugs (Reasons Attached)

Do you know that ulcer is one of the most commonly reported health problems in the world today? Ulcer affects around two out of every ten adults (either confirmed or unconfirmed). Ulcer has a high global toll, and the reasons for this can be traced in part to people's bad lifestyles in today's culture, where unsafe foods and chemicals are ingested on a regular basis, and in part to the way people consume medicines irresponsibly and without sufficient medical assistance. But, for the sake of this post, we'll focus on three medicines that aggravate Ulcer and that every Ulcer patient should avoid.


The three main forms of ulcers are stomach ulcers, peptic ulcers, and duodenal ulcers. Ulcers take a long time to form, and according to medical studies, a person can acquire a stomach ulcer without displaying any major symptoms. This helps to demonstrate how hazardous Ulcer may be if it isn't prescribed. Its symptoms include a burning sensation in the heart, chest, stomach, and back, as well as restlessness and general body weakness. When a stomach ulcer reaches its peak, the patient may experience symptoms similar to those experienced by a woman in delivery. As a result, a strong preventative and therapeutic approach should be used to ensure that Ulcer wounds are handled in order to prevent them from deteriorating.


If you have an ulcer, stay away from the following three drugs:


Ibuprofen is number one.


Ibuprofen is a common headache, pain, and fever drug that belongs to the Non-steroidal Anti-inflammatory Drugs (NSAID) class of analgesics (NSAIDs). It is a common over-the-counter drug that many people use to treat rheumatism, arthritis, and general body aches and pains. Ibuprofen, however, stimulates stomach ulcers, causing further damage to the stomach lining. Any Ulcer patient who has used Ibuprofen in the past will attest to what transpired next. Any Ulcer patient taking ibuprofen would most likely have a restless night, as the drug may have already begun to cause increased bleeding in the Ulcer sore.


Aspirin is number two.


The second item on our list is aspirin, which is widely used by individuals of all ages. It is commonly used to treat fevers, headaches, and pains, and is widely available as an over-the-counter drug in chemist and pharmacy stores. Aspirin, like Ibuprofen, is not recommended for Ulcer patients since it irritates the stomach. When used by Ulcer patients, there is a great chance that it will harm the stomach lining, worsening the problem. Ulcer patients who take aspirin for heart protection should stop using it and find a more gentle alternative.


Diclofenac is the third drug on the list.

This medicine is currently one of the most widely prescribed pain relievers. Almost every adult must have used Diclofenac at some point in their lives, demonstrating how widespread the medicine has grown. However, this medicine has been proved to be a significant enemy of Ulcer patients. It is extremely harsh on the stomach, particularly when Ulcer is present. As a result, any Ulcer patient should avoid taking the drug and should alert the pharmacist whenever they go to acquire drugs so that no Ulcer-irritating drugs are added.

https://www.webmd.com/digestive-disorders/features/everyday-pain-relief-ulcers

Content created and supplied by: ILethabo (via Opera News )

Ulcer

COMMENTS

Load app to read more comments